# SDR UIEA2013110700555

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 65,022 hours, 11,356 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF. "AUTH THL DISC" MESSAGE AFTER PUSHING TO/GO,  NOTICED NO N1 INDICATION ON FMA, FMC-L FAIL.  CHAPTER 5 HIGH ENERGY STOP CONDITION CARRIED OUT IAW MM 5-51-10, NO DEFECTS FOUND.
